Nonclassical Sturm-Liouville Problems and Schrodinger Operators on Radial Trees
MetadataShow full metadata
Schrodinger operators on graphs with weighted edges may be defined using possibly infinite systems of ordinary differential operators. This work mainly considers radial trees, whose branching and edge lengths depend only on the distance from the root vertex. The analysis of operators with radial coefficients on radial trees is reduced, by a method analogous to separation of variables, to nonclassical boundary-value problems on the line with interior point conditions. This reduction is used to study self adjoint problems requiring boundary conditions `at infinity'.
CitationCarlson, R. (2000). Nonclassical Sturm-Liouville problems and Schrodinger operators on radial trees. Electronic Journal of Differential Equations, 2000(71), pp. 1-24.
This work is licensed under a Creative Commons Attribution 4.0 International License.